| Model Number |
CNWET0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that following an intraocular lens (iol) implant procedure,lens was explanted at secondary procedure due to patient reason wrong iol power/toricity.Clinical reason for explant reported to be residual refractive error/poor vision.Additional information was requested, but no further information is available.
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.Associated products were not provided.It is unknown if qualified products were used.The product investigation could not identify a root cause.Information in the file states the clinical reason for removal of the lens was too much residual refractive error/poor vabc.The power and resolution of each lens is 100% evaluated during the manufacturing process to determine acceptability per model and diopter.Follow up attempts were made.At this point, no further information available at this time.The file will be reopened if additional information is provided or the sample is received.The manufacturer internal reference number is: (b)(4).